# SDR SWIA2019110446658

- Difficulty date: November 4, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 34,272 hours, 32,522 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR - FORWARD AND AFT HAND RAIL CUPS ON THE FLOOR SILL ANGLE ARE CORRODED.  (C-CHECK) RO: 11/3/2019 PASSENGER DOOR FWD AN AFT HAND RAIL CUPS OUT OF LIMITS. REMOVED AND REPLACED PASSENGER DOOR FWD AN AFT HAND RAIL CUPS BRACKETS AND CLEAT IAW SRM.
